# SDR UALA2012100305600

- Difficulty date: October 1, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 44,644 hours, 9,693 cycles
- Engine: Pwa PW4077
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8220409101
- Part serial: 66144
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ALT BLANK.  FOUND STANDBY ALTIMETER FAULTED.  SWAPPED STANDBY ALTIMETER WITH STANDBY AIRSPEED INDICATOR.  STANDBY ALTIMETER NOW NORMAL.  STANDBY AIRSPEED IND INOP, NEED MR34131.  REPLACED STANDBY AIRSPEED INDICATOR PER MM, SYSTEM OPS CHECKED OKAY.
